• Welcome to Phoenix Rising!

    Created in 2008, Phoenix Rising is the largest and oldest forum dedicated to furthering the understanding of and finding treatments for complex chronic illnesses such as chronic fatigue syndrome (ME/CFS), fibromyalgia (FM), long COVID, postural orthostatic tachycardia syndrome (POTS), mast cell activation syndrome (MCAS), and allied diseases.

    To register, simply click the Register button at the top right.

whats shaking? Effexor withdrawals.

Gavman

Senior Member
Messages
316
Location
Sydney
ha ha. So im currently experiencing those as i cut my dose out completely. Man, my nightmares are psycho. My mood is fine though, even though im getting chills. What interests me is emdr helps process stress, yet if i move my eyes to access my database of information, my brain does a jolt. I relate it to filter of ssri has gone from tiny to medium so more serotonin is coming out and its usual effects are happening through a collapsed wall. Im not taking any extra b6 until after the symptoms slow or cease.

If someone has a low amount of serotonin stored, as in an undermethylator, it makes sense that suicidal thoughts would ensue. As well as crazy nightmares.
Id say an important way to deal with it is to stay looking straight ahead to reduce the jolts until the body regulates the flow. Six years on this stuff, im glad to be coming off it.
 

heapsreal

iherb 10% discount code OPA989,
Messages
10,076
Location
australia (brisbane)
Many just swap to a longer acting ssri like prozac and then slowly taper off the prozac. This helps avoid alot of side effects from effexor.
 

hixxy

Senior Member
Messages
1,229
Location
Australia
ha ha. So im currently experiencing those as i cut my dose out completely. Man, my nightmares are psycho. My mood is fine though, even though im getting chills. What interests me is emdr helps process stress, yet if i move my eyes to access my database of information, my brain does a jolt. I relate it to filter of ssri has gone from tiny to medium so more serotonin is coming out and its usual effects are happening through a collapsed wall. Im not taking any extra b6 until after the symptoms slow or cease.

If someone has a low amount of serotonin stored, as in an undermethylator, it makes sense that suicidal thoughts would ensue. As well as crazy nightmares.
Id say an important way to deal with it is to stay looking straight ahead to reduce the jolts until the body regulates the flow. Six years on this stuff, im glad to be coming off it.


Those jolts when you move/turn your head are so much fun. I don't envy you your side-effexor withdrawals. Been there, done that!
 

Gavman

Senior Member
Messages
316
Location
Sydney
I keep forgetting how long these problems last, in the past i think two days has stopped most issues.
 

adreno

PR activist
Messages
4,841
Like heaps pointed out, just take a single dose of fluoxetine. Since its half life is about one week, it will provide an automatic taper.
 

Sparrow

Senior Member
Messages
691
Location
Canada
I've been there too... Hate those jolts.

My jolts and nausea/vomiting finally got so bad that I had to take another dose. I really hope yours get better rather than worse.

I did the switch to Prozac thing. Still had an awful time trying to get clear of the meds, but not as intense as from the Effexor.

Good luck, and much sympathy.